2019
Том 71
№ 11

All Issues

Dyuzhenkova L. I.

Articles: 3
Article (Ukrainian)

Triviality of solution in a half space of certain functional-differential equations. (Russian)

Dyuzhenkova L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 373 - 377

Article (Ukrainian)

Uniqueness of solutions of some differential equations

Dyuzhenkova L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 425–430

Article (Ukrainian)

Analytic continuation of the resolvent of a self-adjoint operator across its continuous spectrum

Dyuzhenkova L. I., Nizhnik L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 759–765